# SDR IPXA2019051242012

- Difficulty date: April 30, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C FWD. TAIL CONE AFT BULKHEAD RT UPPER FRAME IS GOUGED. REPAIRED TAIL CONE FRAME IAW DWG. AKC7539 AND SRM 53-80-07 REPAIR 4. (MINOR)
